# SDR DXTA2022112874850

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 3,996 hours, 2,629 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER LANDING A FAINT CLICK WAS HEARD BY BOTH CREW MEMBERS FROM THE CABIN DOOR AREA FOLLOWED BY "CABIN DOOR" MESSAGE. RECYCLING THE DOOR NOTICED CONDITION HANDLE REMAIN IN AN UNLOCKED  WITH ACCOMPANYING AMBER LIGHT. LOOKING AT THE LOCKED DOOR FROM THE OUTSIDE THE VENT DOOR REMAINS PARTIALLY OPEN WITH THE AMBER LIGHT ILLUMINATED. // SIGNOFF // REMOVED AND REPLACED THE MAIN CABIN DOOR HARNESS AND PERFORMED THE OPERATIONAL CHECK OF THE DOOR. OPS CHECKS GOOD. REINSTALLED THE INNER PANEL, THE AIR STAIRS AND THE SIDE CLOSEOUT PANELS. OPS CHECKED DOOR ONE MORE TIME TO VERIFY CLEARANCES AND SYSTEM IS ST:111 FUNCTIONING PROPERLY AND AIR STAIR LIGHTS ILLUMINATED. OPS CHECKS GOOD. WORK PERFORMED IAW CE-680A AMM 52-10-00 AND 33-30-00.
